Research Repository

Control of Interconnected Jumping Systems: an H∞ Approach

Mahmoud, Magdi S and Shi, Peng and Ismail, Abdulla (2004) Control of Interconnected Jumping Systems: an H∞ Approach. Asian Journal of Control, 6 (1). pp. 1-8. ISSN 1561-8625

Full text for this resource is not available from the Research Repository.

Abstract

This paper investigates, by using an H∞ approach, the problems of stochastic stability and control for a class of interconnected systems with Markovian jumping parameters. Both cases of finite- and infinite-horizon are studied. It is shown that the problems under consideration can be solved if a set of coupled differential or algebraic Riccati equations are solvable.

Item Type: Article
Uncontrolled Keywords: ResPubID18897, H∞-control, interconnected systems, Markovian jump parameters, stochastic stability, stabilization
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Depositing User: VUIR
Date Deposited: 30 May 2011 06:29
Last Modified: 24 Mar 2015 04:45
URI: http://vuir.vu.edu.au/id/eprint/2629
DOI: 10.1111/j.1934-6093.2004.tb00179.x
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar